# SDR SWIA201230115

- Difficulty date: February 17, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 22,533 hours, 19,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 409+128 VERTICAL POST, CENTER POST AT BL 0, RIGHT C-CHANNEL, AFT RADIUS.  (C-CHECK)  REPLACED POST AT FS 409+128.
